# SDR IPXA2024070906325

- Difficulty date: June 18, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 82,188 hours, 18,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: ARC03767
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR FOUND STIFFENER BROKEN AT L/H SIDE WING I/B FLAP I/B STOP PAD WING STRUCTURE ATA 57-21. VERIFIED REPAIR IS ACCOMPLISHED EO-90826-REQ1, VT-SAA EA 011-5740-01-B0225, REV. I/R.
